Maximal functions associated to surfaces of revolution on product domains

Ahmad Al-Salman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The author establishes the Lp boundedness for a class of maximal functions related to singular integrals associated to surfaces of revolution on product domains with rough kernels in L (log L) (Sn - 1).

Original languageEnglish
Pages (from-to)43-56
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume351
Issue number1
DOIs
Publication statusPublished - Mar 1 2009

Keywords

  • Maximal functions
  • Rough kernels
  • Singular integrals
  • Surfaces of revolution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Maximal functions associated to surfaces of revolution on product domains'. Together they form a unique fingerprint.

Cite this